# SDR CA020508008

- Difficulty date: September 17, 2001
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Dhav DHC6300
- Engine: Pwa PT6*
- System (JASC): 6122 · Propeller Governor
- Part: Csu
- Part number: 8210004
- Condition: Failed
- Location: Rt Engine
- Component: Propeller Gover
- Stage of operation: CR
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) IN CRUISE AT 3,500 FT THE RT ENGINE PROP RPM REDUCED TO 40 PERCENT WITH TORQUE ON RT ENGINE INCREASING. WE REDUCED POWER. PROP RPM CONTINUED TO REDUCE TO 20 PERCENT. POWER WAS REDUCED FURTHER TO IDLE. NO BETA INDICATION. I CALLED FOR THE PROPELLER FEATHERING CHECKLIST. CARRIED OUT THE CHECKS AND SECURED THE ENGINE. BRIEFED THE PASSENGERS. CARRIED OUT A SINGLE ENGINE APPROACH AND LANDING. TAXIED IN AND SECURED AIRCRAFT.DURING GROUND RUN IN PHC, FOUND RT CONSTANT SPEED UNIT FAILED. UNIT REPLACED AND ALL NECESSARY ENGINE CHECKS REQUIRED C/OUT. AIRCRAFT RETURNED TO SERVICE.
